Alert archive / New York / Flash Flood Warnings in 2007
Flash Flood Warning 11, NWS Burlington, VT
NWS Burlington, VT issued this flash flood warning at Jul 28, 2007, 1:22 PM EDT for Clinton County, New York. It took effect at Jul 28, 2007, 1:28 PM EDT. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 28, 2007, 1:22 PM EDT (17:22 UTC)
- In effect from
- Jul 28, 2007, 1:28 PM EDT
- Expired
- Jul 28, 2007, 7:15 PM EDT
- In force
- 6 hr
- Issued by
- NWS Burlington, VT
- Area
- Whole counties
County Clinton County, NY
The radar
The Burlington radar (KCXX), 48 km from the middle of the area, began a volume at 17:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 2:31 PM EDT | FLASH FLOOD | Dannemora, NY | FLOODED BASEMENT ON COOK STREET DUE TO BROOK OVERFLOWING |
| Jul 28, 2:35 PM EDT | FLASH FLOOD | 2 Sw Mooers, NY | BROOK OVERFLOWS ONTO WOODFALLS RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.4 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 518 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KBTV 281728
FFWBTV
NYC019-282315-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
122 PM EDT SAT JUL 28 2007
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLINTON COUNTY IN NORTHERN NEW YORK
* UNTIL 715 PM EDT
* AT 118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINFALL FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM
MOOERS TO JERICHO TO CLAYBURG TO HAWKEYE. SOME LOCALIZED RADAR
RAINFALL ESTIMATES WERE APPROACHING 3 INCHES. THESE STORMS WERE
NEARLY STATIONARY AND SOME WERE ACTUALLY BUILDING TOWARD THE
WEST. EVENTUALLY THESE STORMS WILL MOVE NORTHEAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DANNEMORA...JERICHO...SCIOTA...CADYVILLE...PEASLEEVILLE...WEST
CHAZY...CHAZY...MORRISONVILLE...BEEKMANTOWN AND HARKNESS
RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE LIKELY IN ANY PERSISTENT
SHOWER AND THUNDERSTORM ACTIVITY WITH LOCALIZED RAINFALL AMOUNTS
EXCEEDING 5 INCHES POSSIBLE IN THE WARNED AREA.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 4498 7398 4473 7396 4456 7394 4443 7389
4450 7352 4462 7347 4478 7346 4489 7341
4511 7334
$$
WHITTIER2 follow-up statements
000
WGUS71 KBTV 281946
FFSBTV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
342 PM EDT SAT JUL 28 2007
NYC019-282315-
CLINTON NY-
342 PM EDT SAT JUL 28 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
CLINTON COUNTY...
AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO
INDICATE SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL FALLING
ACROSS PORTIONS OF CLINTON COUNTY. LOCAL LAW ENFORCEMENT OFFICIALS
HAVE REPORTED SOME FLASH FLOODING OF CREEKS...BROOKS AND ROADS IN
MOOERS...DANNEMORA AND ELLENBURG.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SCIOTA...
ROUSES POINT...MERRILL...JERICHO...ELLENBURG DEPOT...CHURUBUSCO...
CHAZY...BEEKMANTOWN...ELLENBURG CENTER...PERRY MILLS AND WEST CHAZY
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN
THE WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 4498 7398 4473 7396 4456 7394 4443 7389
4450 7352 4462 7347 4478 7346 4489 7341
4511 7334
$$
SLW000
WGUS71 KBTV 282258
FFSBTV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
657 PM EDT SAT JUL 28 2007
NYC019-282330-
CLINTON NY-
657 PM EDT SAT JUL 28 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CLINTON COUNTY...
THUNDERSTORMS HAVE EXITED CLINTON COUNTY NEW YORK THIS EVENING AND
NO ADDITIONAL THUNDERSTORMS ARE EXPECTED TONIGHT. THUS THE THREAT
FOR ANY ADDITIONAL FLOODING HAS ENDED.
LAT...LON 4498 7398 4473 7396 4456 7394 4443 7389
4450 7352 4462 7347 4478 7346 4489 7341
4511 7334
$$
EVENSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 1:02 PM EDT, 20 minutes earlier.
Area forecast discussion, Jul 28, 1:02 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
102 PM EDT SAT JUL 28 2007
.SYNOPSIS...
A WEAK COLD FRONT WILL MOVE THROUGH THE NORTH COUNTRY LATER
TODAY...THEN STALL OVER NEW ENGLAND ON SUNDAY. SHOWERS AND
THUNDERSTORMS WILL DEVELOP TODAY IN THE WARM HUMID AIR AHEAD OF
THE FRONT...AND BECOME WIDESPREAD IN THE AFTERNOON. ANY STORMS
THAT DEVELOP WILL MOVE SLOWLY...AND WILL HAVE THE POTENTIAL TO
PRODUCE VERY HEAVY RAINFALL. A CHANCE FOR SHOWERS AND
THUNDERSTORMS WILL REMAIN IN THE FORECAST FOR SUNDAY...BUT THE
MAIN FOCUS FOR STORMS WILL SHIFT TO SOUTHERN AND EASTERN VERMONT
ALONG THE STALLED FRONT. THE WEATHER WILL REMAIN UNSETTLED UNTIL
HIGH PRESSURE MOVES IN FROM THE WEST EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH 6 PM THIS EVENING/...
UPDATED SECTION...UPR LOW SPINNING ACRS SRN/RNR ADRNDKS WITH COLD
POOL ALOFT AND NUMEROUS BINOVC HAS CREATED INSTABILITY AXIS ACRS
SPINE OF ADRNDKS. IN ADDITION...ERLR ACTVTY SPINNING N APPEARS TO
BE MERGING WITH DVLPG ACTVTY AND THUS LOOKING AT PTNL OF STALLING
TSRA WITH VERY HEAVY RAIN. FLD ADV HAS BEEN ISSUED AND WL MONITOR
CLOSELY FOR PTNL OF FLASH FLOODING.
PREVIOUS...AS MENTIONED BY PRVS FCSTR...PRIMARY CONCERN OVER NEXT
12 HOURS IS POTENTIAL FOR AREAS EXCESSIVE RAFL ACROSS AREA AND
POSSBL FLASH FLOODING.
CRNTLY AT 14Z...UPR LOW AND ASSOC S/W SPINNING ACRS CENT NY ARD
SRN ADRNDKS/MOHAWK VLY WITH THE MAIN ENERGY EJECTING ENE ACRS
VT/NH BUT PRIME AREA OF CONVECTION HAS BEEN ACCOMPANYING ACRS NRN
CT/W-C MA AND LWR CT RVR VLY OF NH-VT. THERE IS AN AXIS OF HIGHER
POOLING TD ACRS THIS REGION WITH TD IN U60S TO ARD 70F.
ALSO...DECENT AMT OF SS AHD OF IT WAS BOTH CREATING INSTABILITY
AXIS WITH CAPES ALRDY >1000 J/KG ACRS ERN NEW ENGLAND.
THEREFORE...XPCT CRNT ACTVTY...MAINLY E OF FA TO CONT AND
INSTENSIFY FOR THE REMAINDER OF THE AFTN HRS. MEANWHILE...H5 LOW
WITH COL POOL ALOFT IS TRACKING ENE TO CHMPL VLY BY 19-20Z AND CT
RVR VLY BTWN 21-23Z. THEREFORE...STL XPCT ADDTNL CONVECTION TO
DVLP AS STL ENUF BINOVC AND MTND BY PREVS FCSTR OF ATMOS BEING
UNCAPPED AND READY TO GO.
STEERING CRNTS ARE WEAK WITH PWATS 1.5-1.75+...THUS LOOKING AT
PSBL HVY RAIN AND WL NEED TO SEE IF ANY TRAINING DVLPS. THE OTHER
CONCERN IS WHAT PSBL INTERACTION CUD DVLP IN NRN FA WITH ABV MNTD
ACTVTY AND APPRCHG TROF JUST N OF BDR.
ATTM...I/M THINKING THE MAIN THREAT IS SPINE OF GRN MTNS EAST..BUT
WL LEAVE ALL HEADLINES ALONE AND WL JUST NEED TO WAIT AND SEE HOW
THINGS DVLP FOR THE AFTN AS TSRA ARE STL EXPECTED ELSEWHERE.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
LATEST SOLNS REMAIN IN GOOD AGREEMENT ON TAKING WEAK SFC
TROUGH/FRONTAL BNDRY ACROSS NRN AREAS TODAY...AND SLIDE IT SLOWLY
SOUTHWARD INTO CENTRAL/SRN NEW ENGLAND BY LATER SUNDAY INTO MONDAY.
BEST SFC MOISTURE CONVERGENCE APPEARS TO SET UP ALONG AND JUST SOUTH
OF THIS FEATURE...THUS WILL ADVERTISE A SLOW DECREASE IN CHCS OF
PCPN THROUGH THE PERIOD...WITH SRN PORTIONS OF FA SEEING THE BEST
CHC OF CONTINUED AFTERNOON CONVECTION BOTH SUNDAY AND MONDAY
AFTERNOON. WITH POSSIBILITY OF MORE SUN AND LOWER PCPN CHCS FURTHER
NORTH...HAVE OFFERED SLIGHTLY WARMER MAX TEMPS ACROSS THESE
AREAS...WHICH IS SUPPORTED BY AVBL GUIDANCE.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
THE LONG TERM CHALLENGE CONTS TO BE TIMING OF CLRING LATE MONDAY
INTO TUES ASSOCIATED WITH MID/UPPER LVL CIRCULATION AND ASSOCIATED
WEAK SFC BOUNDARY LIFTING INTO THE WESTERN ATLANTIC. LATEST RUNS
CONT TO SUPPORT A SLOW PROGRESSION OF THIS SYSTEM EAST INTO THE
MID ATLANTIC STATES/SNE BY MONDAY...THEREFORE WL TAPER POPS FROM
NW TO SE ACRS OUR CWA WITH THE HIGHS ACRS OUR SE SECTIONS ON
MONDAY. OTHERWISE...SFC HIGH PRES AND ASSOCIATED MID/UPPER LVL
RIDGE FROM NORTHERN PLAINS/SOUTHERN CANADA BUILDS INTO THE NE
CONUS FOR MID WEEK. THIS WL PROVIDE CWA WITH DRIER
CONDITIONS...BOTH AT THE SURFACE AND ALOFT. EXPECT MAINLY SUNNY
SKIES MID WEEK WITH TEMPS AT OR SLIGHTLY ABOVE NORMAL PER LATEST
THERMAL PROFILES AND PROGGED 85H TEMPS BTWN 13-15C.
OTHERWISE...NEXT MID/UPPER LVL TROF AND ASSOCIATED COLD FRNT
APPROACH WESTERN FA BY FRIDAY WITH MORE SHOWERS/THUNDERSTORMS.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
THROUGH 12Z SUNDAY...MVFR BR/HZ WILL IMPROVE THROUGH THE MORNING.
LIFR LINGERING AT KMPV WILL IMPROVE THROUGH 14Z AS WELL.
SHOWERS AND THUNDERSTORMS TO BE MORE NUMEROUS TODAY THAN
FRIDAY. AN UPPER LEVEL TROUGH OF LOW PRESSURE MOVES SLOWLY ACROSS
THE AREA TODAY. THIS WILL ENHANCE THE POTENTIAL FOR MORE SHOWERS
AND THUNDERSTORMS...WITH ACTIVITY INITIATING BETWEEN 15Z AND 17Z
AND CONTINUING THROUGH 00Z. SOME OF THE STORMS WILL BE STRONG...
PRODUCING GUSTY WINDS...SMALL HAIL...AND VERY HEAVY RAIN. MVFR
CONDITIONS CAN BE EXPECTED IN AND AROUND THESE STORMS. POTENTIAL
FOR MVFR BR/HZ AFT STORMS END 01Z WITH PLENTY OF LOW LEVEL
MOISTURE AROUND. AFT 06Z VSBY FORECAST TO DROP TO LIFR KSLK AND
KMPV.
FOR SUNDAY...A WEAK COLD FRONT AND SEVERAL DISTURBANCES IN THE
WINDS ALOFT APPROACHING THE AREA WILL CREATE MORE NUMEROUS
SHRA/TSRA SUNDAY WITH THE BEST CHCS IN SOUTHERN/EASTERN VT. MVFR
CIGS/VIS POSSIBLE IN ANY RAIN. MODELS INDICATING THE FRONT WILL
STALL OVER AREA...AND RAIN WILL LINGER INTO MONDAY AS WELL WITH
POTENTIAL FOR LIMITED CIGS/VIS IN RAIN. BY TUESDAY CONDITIONS WL
IMPROVE WITH GENERAL VFR EXPECTED AS SFC HIGH PRES BUILDS INTO THE
FA.
&&
.HYDROLOGY...
LATEST ANALYSIS SUGGEST ANOTHER ROUND OF LOCALLY HEAVY RAFL ACROSS
THE FA TODAY. SLOW MOVING CONVECTION WITH AMPLE WARMTH AND MOISTURE
IN LOWER TO MIDDLE LVLS WILL ALLOW TORRENTIAL DOWNPOURS TO OCCUR
ONCE AGAIN TODAY. RADAR ANALYSIS FROM YESTERDAY INDICATED MANY
AREAS RECEIVED IN EXCESS OF ONE INCH OF RAINFALL ACROSS NRN
NY...WITH SCT TOTALS EXCEEDING 2 INCHES. LESS RAFL FELL ACROSS
VT...WITH ISOLD TOTALS IN EXCESS OF ONE INCH OBSERVED...MAINLY
ALONG THE WESTERN SLOPES OF THE CENTRAL AND SOUTHERN GREENS. AS
UPPER LOW PUSHES SLOWLY ACROSS REGION TODAY...FEEL HIGHEST THREAT
OF EXCESSIVE RAFL WILL OCCUR ACROSS NRN VT INTO THE DACKS OF NRN
NY...WHERE POSSBL PIVOT POINT ON NORTH SIDE LOW COINCIDES WITH WEAK
BNDRY LYR CONVERGENCE FROM APPROACHING WEAK FRONTAL BNDRY SLIPPING
SOUTHWARD FROM SLV/SRN CANADA. HOWEVER...DUE TO AFOREMENTIONED
LIGHT BNDRY LYR WINDS AND SLOW MOVING STORMS...CANNOT RULE OUT
POTENTIAL OF HVY RAFL ANYWHERE EXCEPT PERHAPS SLV WHICH MAY LIE A
TAD TOO FAR WEST OF PRIMARY CONVECTION. WITH MEAN JULY RAINFALL
TOTALS NEARING 200 PERCENT OF NORMAL IN MANY LOCALES (INCLUDING
KBTV)...AREAL HEADWATER FLASH FLOOD GUIDANCE IS IN GENERAL LOWER
THAN NORMAL. BEST ESTIMATE WOULD BE THAT 2.5 INCHES IN AN HOUR...OR
4 INCHES IN 3 HOURS WOULD BE CAUSE FOR CONCERN...POSSBLY SOMEWHAT
LOWER IN AREAS HARDER HIT YESTERDAY. WILL THUS MONITOR CONVECTIVE
TRENDS CLOSELY AS MORNING/AFTERNOON PROGRESSES.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLASH FLOOD WATCH UNTIL 9 PM EDT THIS EVENING FOR VTZ002>012-
016>019.
NY...FLASH FLOOD WATCH UNTIL 9 PM EDT THIS EVENING FOR NYZ028>031-
034-035.
&&
SYNOPSIS...HANSON
NEAR TERM...SLW
SHORT TERM...JMG
LONG TERM...TABER
AVIATION...TABER
HYDROLOGY...Hazardous weather outlook, Jul 28, 4:10 AM EDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 410 AM EDT SAT JUL 28 2007 NYZ028>031-034-035-VTZ002>012-016>019-290815- EASTERN CLINTON-SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN- WESTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX-WESTERN FRANKLIN-ORLEANS- ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-WASHINGTON- WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN- EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 410 AM EDT SAT JUL 28 2007 ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WILL CONTINUE INTO SUNDAY. SHOWERS AND THUNDERSTORMS WILL FOCUS ALONG A STALLED COLD FRONT SUNDAY...WITH THE BEST CHANCES FOR HEAVY RAINFALL IN SOUTHERN AND EASTERN VERMONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NYZ026-027-087-VTZ001-290815- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- GRAND ISLE- 410 AM EDT SAT JUL 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK AND NORTHWEST VERMONT. .DAY ONE...TODAY AND TONIGHT THERE IS THE POTENTIAL FOR LOCALLY HEAVY DOWNPOURS TODAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY AHEAD OF A SLOW MOVING COLD FRONT. THE COMBINATION OF HIGH HUMIDITY LEVELS AND SLOW STORM MOVEMENT WILL CREATE THE POTENTIAL FOR VERY HEAVY RAINFALL FROM ANY STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HANSON
In the hours before
Local storm report, Jul 28, 8:32 AM EDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
832 AM EDT SAT JUL 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL KEESEVILLE 44.50N 73.48W
07/27/2007 E0.25 INCH CLINTON NY DEPT OF HIGHWAYS
0240 PM TSTM WND DMG 3 NE SCHUYLER FALLS 44.66N 73.52W
07/27/2007 CLINTON NY AMATEUR RADIO
2 TO 3 FOOT DIAMETER TREE AND POWERLINES DOWNED. TIME
ESTIMATED FROM RADAR
0255 PM HAIL ELLENBURG DEPOT 44.90N 73.80W
07/27/2007 E0.25 INCH CLINTON NY CO-OP OBSERVER
0300 PM HAIL ELIZABETHTOWN 44.22N 73.60W
07/27/2007 E0.88 INCH ESSEX NY LAW ENFORCEMENT
HEAVY RAIN
0315 PM TSTM WND DMG MORRISONVILLE 44.69N 73.55W
07/27/2007 CLINTON NY FIRE DEPT/RESCUE
CLINTON COUNTY FIRE CONTROL REPORTS WIND DAMAGE COUNTY
WIDE. LAST REPORT CAME IN AROUND 315 PM.
0325 PM HAIL PORT KENT 44.53N 73.42W
07/27/2007 E0.88 INCH ESSEX NY POST OFFICE
0340 PM TSTM WND DMG COLCHESTER 44.54N 73.15W
07/27/2007 CHITTENDEN VT NWS EMPLOYEE
TREES DOWN ON STONE ROAD.
0435 PM TSTM WND DMG OWLS HEAD 44.73N 74.17W
07/27/2007 FRANKLIN NY LAW ENFORCEMENT
MALONE STATE PD REPORTS NUMEROUS TREES DOWN ACROSS ROADS
IN OWLS HEAD/MOUNTAIN VIEW AREA...RESULTING IN ONE CAR
ACCIDENT. NO INJURIES.
0440 PM HAIL OWLS HEAD 44.73N 74.17W
07/27/2007 E1.75 INCH FRANKLIN NY POST OFFICE
TREES DOWN DUE TO STRONG WINDS.
0451 PM TSTM WND DMG 3 ENE MORETOWN 44.27N 72.71W
07/27/2007 WASHINGTON VT LAW ENFORCEMENT
TREE DOWN ON RTE 100B.
0455 PM HAIL CHATEAUGAY 44.93N 74.08W
07/27/2007 E0.25 INCH FRANKLIN NY PUBLIC
HEAVY RAIN
0630 PM TSTM WND DMG RIPTON 43.98N 73.03W
07/27/2007 ADDISON VT LAW ENFORCEMENT
TREE DOWN ON NATURAL TURNPIKE ROAD.
&&
MBThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 3:20 AM EDT | Flash Flood Watch | BTV | Clinton, Essex, Franklin, St. Lawrence | 16 hr |
| Jul 28, 3:01 PM EDT | Flash Flood Warning | BTV | Franklin | 4 hr |
Nearby
Flash Flood Warnings in New York, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.